# SDR UIEA2021090601970

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,698 hours, 19,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: S416T20810
- Part serial: 04420
- Condition: Faulted
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED & REPLACED THE LATCH OPENING  ACTUATORS  DUE TO  RH WING  ESCAPE  SLIDE  SYSTEMS   OPS  CHECK( LATCH OPENING  ACTUATOR  IN ORDER    /  REMOVED &  REPLACED  THE  LATCH  OPENING  ACTUATOR  IAW  AMM   25-65-11. )
